MathSciNet Relay Station
MathSciNet bibliographic data
MR1385158 35Q53
Varlamov, V. Existence and uniqueness of a solution to the Cauchy problem for the damped Boussinesq equation. Math. Methods Appl. Sci. 19 (1996), no. 8, 639–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement